# SDR SWIA202157337

- Difficulty date: March 3, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount Bracket
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MOUNT BRACKET ON THE O/B SIDE OF THE LH INTERNAL REAR SPAR TO THE AUXILLARY SPAR SECTION BEHIND PANEL 542AZ CORRODED. / (AREA MARKED)   (C-CHECK RO 4/3/2021)    REMOVED AND INSTALLED NEW MOUNT ANGLE WITH PN CC670-10338-1 O/B SIDE LH INTERNAL REAR SPAR REF DWG NO. CC670-10320 REV. -F, REF. CRJ700 SRM 51-42-21-001-001-A01. NO FUEL LEAK CHECKS NOTED. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
